MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 20ML

MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 20ML
Model Number SYR120010H
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the plunger of the syringe was difficult to push.The problem/issue was reportedly identified while administering propofol medication through an iv.No serious injury or adverse patient impact was reported at the time of the original report.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problems/issues.Samples were returned for evaluation and visual inspection observed no manufacturing defects of the plunger seal, plunger, and barrel.Simulated injection was performed with no additional force needed to flush the syringe.Difficulty with pushing the plungers was identified, however, when the tubing being flushed was kinked or obstructed.The reported problem/issue was not confirmed during normal use.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the plunger of the syringe was difficult to push.

Common Device Name
SYRINGE, LUER LOCK, STERILE, 20ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18921843
Report Number1417592-2024-00158
Device Sequence Number18077250
Product Code FMF
UDI-Device Identifier10080196310227
UDI-Public10080196310227
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR120010H
Device Lot Number190320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown